# SDR DALA2024041804563

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 61,697 hours, 32,245 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adiru
- Part number: UNKNOWN
- Condition: Faulted
- Location: Captain'S Arspd
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ATO,  AT APPROXIMATELY 100 KNOTS DUE TO CAPTAIN'S AIRSPEED INDICATOR UNRESPONSIVE.   FOUND ADIRU #1 FAULTING. SWAPPED WITH ADIRU #3 AND PLACED ADIRU #3 ON MEL. LATER, MOVED ADIRU FROM NBR 1 POS TO NBR 3 POSITION AND INSTALLED NEW ADIRU IN NBR 1 POSITION.
